Tohoku Mathematical Journal

Analytic automorphisms of the complement of an algebraic curve in the complex projective plane

Takashi Kizuka

Full-text: Open access

Article information

Source
Tohoku Math. J. (2), Volume 33, Number 1 (1981), 77-89.

Dates
First available in Project Euclid: 3 May 2007

Permanent link to this document
https://projecteuclid.org/euclid.tmj/1178229495

Digital Object Identifier
doi:10.2748/tmj/1178229495

Mathematical Reviews number (MathSciNet)
MR0613109

Zentralblatt MATH identifier
0464.14013

Subjects
Primary: 32H25: Picard-type theorems and generalizations {For function-theoretic properties, see 32A22}

Citation

Kizuka, Takashi. Analytic automorphisms of the complement of an algebraic curve in the complex projective plane. Tohoku Math. J. (2) 33 (1981), no. 1, 77--89. doi:10.2748/tmj/1178229495. https://projecteuclid.org/euclid.tmj/1178229495


Export citation

References

  • [1] T. KIZUKA, Analytic automorphisms and algebraic automorphisms of C2, Thoku Math. J. 31 (1979), 553-565.
  • [2] K. KODAIRA AND D. C. SPENCER, A theorem of completeness of characteristic system of complete continous systems, Amer. J. Math. 81 (1959), 477-500.
  • [3] T. NISHINO, Nouvelles recherches sur les functions entieres de plusieurs variables com plexes (I), J. Math. Kyoto Univ. 8 (1968), 49-100, (II) Functions entieres qui se redui-sent a celles d'une variable, J. Math. Kyoto Univ. 9 (1969), 221-274, (V) Functions qui se reduisent aux polynmes, J. Math. Kyoto Univ. 15 (1975), 527-553.
  • [4] T. NISHINO ET M. SUZUKI, Sur les singularites essentielles et isolees de application holomorphes a valuers dans une surface complexe, Publ. Res. Inst. Math. Sci. Kyoto Univ. 16 (1980), 461-497.
  • [5] F. SAKAI, Kodaira dimensions of complements of divisors, in Complex Analysis an Algebraic Geometry (W. L. Baily and T. Shioda, eds.), Iwanami Shoten, Tokyo, 1976, 239-257.
  • [6] M. SUZUKI, Sur les operations holomorphes du groupe additif complexe sur espace d deux variables complexes, Ann. Scient. £c. Norm. Sup. 4e serie, 10 (1977), 517-546.
  • [7] M. SUZUKI, Compactifications of Cx C* and (C*)2, Thoku Math. J. 31 (1979), 453-468
  • [8] I. WAKABAYASHI, On the logarithmic Kodaira dimension of the complement of a curv in P 2, Proc. Japan Acad. (A) 54 (1978), 157-162.
  • [9] H. YOSHIHARA, On plane rational curves, Proc. Japan Acad. 55 (1979), 152-155